Jump to content
helplinedonate
pdmanaz

A Flutter or A Fib

Recommended Posts

My symptoms are more internal than external and i dont think I'm tremor dominant (externally anyway).  I am having symptoms of either aFlutter or aFib. I do have an appointment with a cardiologist in a few weeks. But, i just finished a complete heart screening about 6 months ago and everything was ok. I had a few symptoms then but not the day of testing. Seems like the symptoms are getting worse.

I won't go into ever detail of my feelings but the chest fluttering is very uncomfortable and see to be associated with Gi issues (gas). All this is very difficult to pin down.

Is aFlutter or aFib a product of PD or Sinemet? I've been feeling so normal with Sinemet with the exception of Fatigue, chest fluttering, flip flopping in my chest, weakness, reduced ability to exercise. shortness of breath and some dizziness. The more i walk the more fluttering seems to happen.

What do i do Doc?

Regards

Share this post


Link to post
Share on other sites

A-flutter or afib are usually unrelated to Parkinson.

However there can be anxiety, shortness or breath and other non-motor Parkinson symptoms that can lead to similar symptoms.

Some people move Sinemet doses closer, increase dose or add a psychiatry consult to treat these symptoms if they are not cardiac (Afib or Aflutter).

Hope that helps.

Share this post


Link to post
Share on other sites

More information. When I walk I have to walk slow or my chest tightens and breathing becomes more difficult. There seems to be some GI issues associated with this like gas or stomach discomfort.

I take Mirilax daily and it works really well for what it is intended.

Is there a max dose of sinemet I can take daily? I am currently on 2 - 25/100 4 times daily. 6am, 11am, 4pm and 9pm. I've started taking 1 xanax .25 mg and it seems to help some but not eliminate the issue.

This is the meds I'm on. Again thanks.

Share this post


Link to post
Share on other sites

Most people do not require more than 300mg of dopamine per dose (Sinemet) but best to titrate with your doc.  Treating constipation can be important and improve quality of life.  Anytime walking worsens breathing we always get an internist involved to look at the heart and lungs.

Finally in some of these cases simply moving doses closer together at 2 or 3 hour intervals may improve shortness of breath or anxiety feelings.

Good luck.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×